# SDR DALA1052620909

- Difficulty date: November 2, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN RT SEAT TRACK AT RBL44 HAS CORROSION FROM FS 200 TO APPROX FS 246.  BEYOND LIMITS.   REPAIRED IAW SRM 51-30-5, 51-30-4 AND 53-01, FIG 1.
